MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® I90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF® I90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF® I90, ASPIRATING ABLATOR 90°
Medical Device Problem Codes Peeled/Delaminated (1454); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/28/2025, it was reported by a sales representative via (b)(4) that an ar-9831 ablation probe's plastic was compromised during use.Issue noticed during case, device swapped, and case completed with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual evaluation noted that the black heat shrinks and the electrode was damaged.Functional testing was not performed due to the damage to the device.Per dfu-0242-eo e precautions 5.Do not use excessive force when inserting or removing the rf probe.So not insert the rf probe into an obstructed passageway, patient injury and or product damage may occur.13.Prolonged ablation should be avoided.Intermittent pauses in ablation are recommended, to allow warm fluid and tissue debris to be evacuated from the joint.Prolonged probe activation while using the suction feature may result in elevated shaft or suction tubing temperatures.F warnings 13.Do not use metal cannulas as they may damage the rf probes insulation or create an alternate current path (capacitive coupling) resulting unintended burn.Use of all plastic cannula systems will help to avoid this problem.The most likely cause for the reported failure can be attributed to user error of the device due to prolonged ablation, excessive force used during use/removing, and/or the device coming in contact with another device during use.

Brand Name
APOLLO RF® I90, ASPIRATING ABLATOR 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22306544
Report Number1220246-2025-02615
Device Sequence Number12761832
Product Code GEI
UDI-Device Identifier00888867428492
UDI-Public(01)00888867428492(11)250220(17)270131(10)15392588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF® I90, ASPIRATING ABLATOR 90°
Device Catalogue NumberAR-9831
Device Lot Number15392588
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown